# SDR USAA001457

- Difficulty date: August 23, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Crease Beam
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND .500 INCH CORROSION, LT SIDE CREASE BEAM ATTACH ANGLE STATION 696.  CORROSION LEVEL 1, TASK NR C53-107-01.  REMOVED CORROSION, TREATED AND PRIMED PER CPM 20-40-00.  (M)
